Translator Disclaimer
2014 Scattering for a massless critical nonlinear wave equation in two space dimensions
Martin Sack
Anal. PDE 7(3): 701-715 (2014). DOI: 10.2140/apde.2014.7.701

Abstract

We prove scattering for a massless wave equation which is critical in two space dimensions. Our method combines conformal inversion with decay estimates from Struwe’s previous work on global existence of a similar equation.

Citation

Download Citation

Martin Sack. "Scattering for a massless critical nonlinear wave equation in two space dimensions." Anal. PDE 7 (3) 701 - 715, 2014. https://doi.org/10.2140/apde.2014.7.701

Information

Received: 4 June 2013; Revised: 14 February 2014; Accepted: 11 April 2014; Published: 2014
First available in Project Euclid: 20 December 2017

zbMATH: 1295.35329
MathSciNet: MR3227430
Digital Object Identifier: 10.2140/apde.2014.7.701

Subjects:
Primary: 35L71
Secondary: 35B40

Rights: Copyright © 2014 Mathematical Sciences Publishers

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.7 • No. 3 • 2014
MSP
Back to Top